Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Additions and corrections to ``On a convexity condition in normed linear spaces''


Author: Daniel P. Giesy
Journal: Trans. Amer. Math. Soc. 140 (1969), 511-512
MSC: Primary 46.10
DOI: https://doi.org/10.1090/S0002-9947-1969-0240598-7
Original Article: Trans. Amer. Math. Soc. 125 (1966), 114-146.
MathSciNet review: 0240598
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.10

Retrieve articles in all journals with MSC: 46.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0240598-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society